# SDR SWIA201024662

- Difficulty date: May 11, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 18,280 hours, 15,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD SIDE POST SUPPORT CRACKED.  (C-CHECK)  REPLACED SUPPORT PER SRM.
